Side Effect Help!

What do you do when the pill that is showing you a glimpse of stability is also impairing you with crippling nausea each night? What do you do when the doctor says it’s your choice to stay on the medication or not?
It’s getting close to midnight, and I’d much rather be in bed right now. Instead, I’m in the kitchen, trying to distract myself so that I don’t get sick, cursing Latuda. I’ve put up with side effects before: tiredness from lithium, acne from Lamictal, weight gain from Risperdal. But this is the first time that I’ve questioned whether the negatives outweigh the positives. I’ve stayed in bed awake for hours, trying to think calm thoughts to soothe my stomach. I’ve also been on my knees in the bathroom, throwing up. Some nights I’m able to fall asleep before the nausea sets in, but usually I don’t escape so easily. 
If this were any other medication, I would be off it by now. No question. The one reason I keep taking the little white pill each night? It’s working. I haven’t hit a lowest low since I’ve started taking it, and that is a huge improvement for me. I’ve been fairly stable for the past couple weeks. I’m not ready to give that up.
Do any of you have advice for dealing with nausea? I’m taking the pill with food (more than 300 calories as directed by my doctor) and plenty of water. My dad says I should try one of those bracelets. Do those actually work?

Comments are closed.